# SDR HALA2019101430170

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 40,864 hours, 6,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EMERGENCY LIGHTS ILLUMINATED IN THE ARM POSITION AND WOULD NOT RESET. CYCLED COCKPIT EMERGENCY LIGHT SWITCH.
